# SDR FDEA202212202972

- Difficulty date: December 20, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N784FD
- Make and model: Boeing 757222
- Aircraft serial: 26681
- Aircraft time: 75,059 hours, 29,760 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 146N51332
- Condition: Corroded
- Location: Bs 1206 Lbl 46
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN BS 1206 LBL46 SEAT  TRACK  OB FLANGE CORRODED.  REMOVED AND REPLACED SEAT TRACK  FROM BS 1180-1320 IAW DWG 146N5133, REV -, & DWG 146N5120 REV A.
